Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taken medicine late by 8 hours
May 30, 2013

Hi Dr. Young,

I have been taking 1 tablet Combivir at 10am and 1 tablet Combivir + 1 tablet Stocrin at 10pm daily for about 1 year. This morning due to some emergency issues at my workplace I forgot to take my 10am dose. When i realized, it was 5.50pm and i tried to call my health care provider but no body answer and my friend told me that i should take the dose immediately. I have do as my friend suggested.

Please let me know if generally this is okay for taking combivir late for 8 hours (for the first time)?

Thanks in advance.

Response from Dr. Young

Hi and thanks for posting.

While you're a bit late in taking that dose of Combivir, there's little harm (other than the possibility of short-term side effects, like nausea or headache) in taking one dose 8 hours late. Indeed, since lamivudine (half of Combivir) is approved as a once daily medication, there's no problem whatsoever with this medication, the only issue is with the AZT part (and it's side effects).

I hope that helps, BY



Previous
RE: Truvada. Presista Norwir in Bangkok ? [Channeling Andrew]
Next
Understanding Labs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement